# SDR SWAA095773

- Difficulty date: September 3, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 4,923 hours, 3,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EEPLS COVER MISSING AT ROW 1.  INSTALLED COVER PER MM.
